Source of funding: none.
Acute generalized exanthematous pustulosis caused by gemcitabine
Article first published online: 28 APR 2013
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 53, Issue 3, pages e184–e185, March 2014
How to Cite
George, J., De, D., Mahajan, R., Saikia, U. N. and Kanwar, A. J. (2014), Acute generalized exanthematous pustulosis caused by gemcitabine. International Journal of Dermatology, 53: e184–e185. doi: 10.1111/j.1365-4632.2012.005781.x
Conflict of interest: none.
- Issue published online: 20 FEB 2014
- Article first published online: 28 APR 2013
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.